American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53D12) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Graham Cox, Christopher K. R. T. Jones, Yuri Latushkin and Alim Sukhtayev. The Morse and Maslov indices for multidimensional Schr\"odinger operators with matrix-valued potentials. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Rasul Shafikov and Alexandre Sukhov. Polynomially convex hulls of singular real manifolds. Trans. Amer. Math. Soc. 368 (2016) 2469-2496.
Abstract, references, and article information   
View Article: PDF

[3] Henri Anciaux. Spaces of geodesics of pseudo-Riemannian space forms and normal congruences of hypersurfaces. Trans. Amer. Math. Soc. 366 (2014) 2699-2718.
Abstract, references, and article information   
View Article: PDF

[4] André Neves and Gang Tian. Translating solutions to Lagrangian mean curvature flow. Trans. Amer. Math. Soc. 365 (2013) 5655-5680.
Abstract, references, and article information   
View Article: PDF

[5] Miguel Abreu and Leonardo Macarini. Remarks on Lagrangian intersections in toric manifolds. Trans. Amer. Math. Soc. 365 (2013) 3851-3875.
Abstract, references, and article information   
View Article: PDF

[6] Hojoo Lee. Minimal surface systems, maximal surface systems and special Lagrangian equations. Trans. Amer. Math. Soc. 365 (2013) 3775-3797.
Abstract, references, and article information   
View Article: PDF

[7] Alfonso Sorrentino. On the integrability of Tonelli Hamiltonians. Trans. Amer. Math. Soc. 363 (2011) 5071-5089. MR 2813408.
Abstract, references, and article information   
View Article: PDF

[8] Jian Deng and Christopher Jones. Multi-dimensional Morse Index Theorems and a symplectic view of elliptic boundary value problems. Trans. Amer. Math. Soc. 363 (2011) 1487-1508. MR 2737274.
Abstract, references, and article information   
View Article: PDF

[9] Shengda Hu and François Lalonde. A relative Seidel morphism and the Albers map. Trans. Amer. Math. Soc. 362 (2010) 1135-1168. MR 2563724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Yng-Ing Lee and Mu-Tao Wang. Hamiltonian stationary cones and self-similar solutions in higher dimension. Trans. Amer. Math. Soc. 362 (2010) 1491-1503. MR 2563738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Tolga Etgü, David McKinnon and B. Doug Park. Lagrangian tori in homotopy elliptic surfaces. Trans. Amer. Math. Soc. 357 (2005) 3757-3774. MR 2146648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia